# SDR HEEA0011578

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 3452 · ATC Transponder System
- Part: Transistor
- Part number: 066106200
- Condition: Failed
- Location: Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO REPLY FROM TRANSPONDER.  REPLACED BROKEN Q411 TRANSISTOR AND OPEN Q409 TRANSISTOR.  COOKED UNIT AND BENCH CHECK GOOD.
